Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

3 year old, white patches on chest, back, near eyes. Taking Omnacortil MD. Correct medication?

my 3 years old child have a white patches on the chest & back,near to left eyes ,these paches are suddenly occured give him Omnacortil MD 10 for 2 days within a week it sufficient,and these patches converts in our normal skin or not,i want to say is again my child recoverd from this problem. plz answer me
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
  User's Response

with reference to your question by just taking omnacortil it will not go for ever there are chance of reoccurring and has it is steroid i will not advise for its continue use either i will advise you for taking homeopathy because it looks like your son is having vitiligo and there is no such good results in allopathy for the same.

take care

drswapnil jain
Answered: Wed, 25 Jul 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor